# SDR WIW2004F00001

- Difficulty date: September 27, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N121CW
- Make and model: Cessna 172S
- Aircraft serial: 172S8975
- Engine: Lyc IO360L2A
- System (JASC): 6113 · Propeller Spinner Section
- Part: Spinner
- Part number: 05522312
- Condition: Cracked
- Location: Propeller
- Part time: 785 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100 HOUR INSPECTION OF THE PROPELLER IT WAS NOTICED THAT THERE WERE CRACKS AROUND THREE OF THE BOLT HOLES OF THE FORWARD SPINNER BULKHEAD.  THE PROBABLE CAUSE IS THAT DURING THE TORQUING PROCESS THE BULKHEAD IS BEING STRESSED AND BENT AS IT IS PULLED TIGHT TO THE PROP HUB.  IT IS SUGGESTED THAT THE SPINNER BULKHEAD BE MADE OF THICKER MATERIAL.
